Please use this identifier to cite or link to this item:
|Title:||Summability methods in weighted approximation to derivatives of functions||Authors:||Duman, Oktay
|Issue Date:||Apr-2015||Publisher:||Bulgarian Academy of Sciences Institute of Mathematics and Informatics||Source:||Küçük, N., & Duman, O. (2015). Summability methods in weighted approximation to derivatives of functions. Serdica Math. J, 41, 335-368.||Abstract:||In this paper, we use summability methods on the approximation to derivatives of functions by a family of linear operators acting on weighted spaces. This point of view enables us to overcome the lack of ordinary convergence in the approximation. To support this idea, at the end of the paper, we will give a sequence of positive linear operators obeying the arithmetic mean approximation (or, approximation with respect to the Ces`aro method) although it is impossible in the usual sense. Some graphical illustrations are also provided.||URI:||http://www.math.bas.bg/serdica/2015/2015-355-368.pdf
|Appears in Collections:||Matematik Bölümü / Department of Mathematics|
Show full item record
checked on Dec 26, 2022
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.